Finite groups with some restriction on the vanishing set

Loading...
Thumbnail Image

Date

Journal Title

Journal ISSN

Volume Title

Publisher

Taylor and Francis

Abstract

Please read abstract in the article.

Description

Keywords

Normal 2-complement, Orders of vanishing elements, Solvable groups, Supersolvable groups, Finite groups

Sustainable Development Goals

Citation

Madanha, S.Y. & Rodrigues, B.G. 2020, 'Finite groups with some restriction on the vanishing set', Communications in Algebra, vol. 48, no. 12, pp. 5474-5481.